MathSciNet Relay Station
MathSciNet bibliographic data
MR739112 65M50
Berger, Marsha J.; Oliger, Joseph Adaptive mesh refinement for hyperbolic partial differential equations. J. Comput. Phys. 53 (1984), no. 3, 484–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement